# SDR CALA2024072400275

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 125,076 hours, 19,132 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Trans Rectifier
- Part number: 427303
- Part serial: 2066
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

767 FUEL FEED SYSTEM HEALTH CHECK - LH FWD BOOST PUMP - VOLTAGE INBALANCE OF FWD LH FUEL PUMP OUT OF TOLERANCE. LH TRANSFORMER RECTIFIER UNIT REPLACED AS PER AMM 24-32-01-004-001 AND 24-32-01-404-005. LH TRU OP-CHECK TEST OK, FWD LH FUEL PUMP VOLTAGE INBALANCE NOW WITHIN LIMITS.   LH TRANSFORMER RECTIFIER UNIT REPLACED AS PER AMM 24-32-01-004-001 AND 24-32-01-404-005. LH TRU OP-CHECK TEST OK, FWD LH FUEL PUMP VOLTAGE INBALANCE NOW WITHIN LIMITS.
